# SDR USAA2015022500004

- Difficulty date: February 19, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 16,613 hours, 13,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, FWD CARGO DOOR SURROUND STRUCTURE LOWER BEAM HAS CORROSION ON OTBD FACE AT FWD LATCH FITTING.  R & R LOWER BEAM IAW SRM 51-43-04 PAGE 1 - 6.
